Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 296, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 13, 2012, 8:09 PM CDT for Grayson County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2012, 8:09 PM CDT (01:09 UTC)
- Expired
- Oct 13, 2012, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 9:05 PM CDT | TSTM WND GST 60 | 7 N Whitesboro, TX | 60 TO 65 MPH WIND GUST AT HWY 377 AND DIXIE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 1:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1344 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS54 KFWD 140109
SVRFWD
TXC181-140215-
/O.NEW.KFWD.SV.W.0296.121014T0109Z-121014T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT SAT OCT 13 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
NORTH OF WHITESBORO...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POTTSBORO...KNOLLWOOD...EISENHOWER STATE PARK...SHERMAN...DENISON
AND BELLS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3387 9688 3386 9686 3388 9679 3383 9676
3385 9670 3392 9667 3390 9659 3388 9658
3385 9662 3382 9652 3378 9650 3379 9642
3373 9638 3360 9638 3360 9695 3395 9695
3397 9692
TIME...MOT...LOC 0109Z 270DEG 35KT 3382 9686
$$
CAVANAUGH1 follow-up statement
458
WWUS54 KFWD 140151
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SAT OCT 13 2012
TXC181-140215-
/O.CON.KFWD.SV.W.0296.000000T0000Z-121014T0215Z/
GRAYSON TX-
851 PM CDT SAT OCT 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN GRAYSON COUNTY...
AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF SADLER...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOUTHMAYD...WILLIS...SHERMAN...POTTSBORO...KNOLLWOOD...EISENHOWER
STATE PARK...DENISON AND BELLS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3387 9688 3386 9686 3388 9679 3383 9676
3385 9670 3392 9667 3390 9659 3388 9658
3385 9662 3382 9652 3378 9650 3379 9642
3373 9638 3360 9638 3360 9695 3395 9695
3397 9692
TIME...MOT...LOC 0151Z 248DEG 32KT 3375 9686
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:23 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 13, 6:23 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 623 PM CDT SAT OCT 13 2012 .AVIATION... NO REAL CHANGE TO ONGOING TAF FORECAST. STILL EXPECT THUNDERSTORMS TO AFFECT METROPLEX TERMINALS BETWEEN 4Z-8Z/11PM-3 AM. CONVECTION IS EXPECTED TO BE IN THE FORM OF SHORT LINE SEGMENTS/TRAINING CLUSTERS. THIS MAY RESULT IN AN HOUR OR TWO OF THUNDERSTORM AT A PARTICULAR AIRPORT...RESULTING IN A LONG GROUND STOP. WILL CONTINUE TO MONITOR CONVECTIVE TRENDS AND UPDATE AS NEEDED. OTHERWISE WINDS WILL BE SOUTH AT 15KT THIS EVENING AND SWITCH TO THE WEST WHEN STORMS/FRONT ARRIVE. WINDS SHOULD BECOME NORTHWEST AT 10KT TOMORROW MORNING WITH CLEARING SKIES. NO AVIATION CONCERNS FOR TOMORROW. TR.92 && .PREV DISCUSSION... /ISSUED 303 PM CDT SAT OCT 13 2012/ SHORTWAVE THIS MORNING NOW TRACKING NORTHEAST ACROSS THE AREA AND HAS PRODUCED SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY ALONG AND WEST OF INTERSTATE 35W/35E. WITH A RELATIVELY STRONG CAP THIS MORNING...THIS FIRST DISTURBANCE WILL ACT AS SOMEWHAT OF A PRIMER TO LIFT AND WEAKEN THE CAP IN ADVANCE OF THE LARGE SCALE ASCENT THAT IS NOW ENTERING NORTHWEST TEXAS. A PRE-FRONTAL TROUGH FROM JUST WEST OF WICHITA FALLS TO NEAR SWEETWATER WAS BECOMING ACTIVE THIS AFTERNOON WITH A FEW SUPERCELLS DEVELOPING IN THE VICINITY OF HASKELL AS OF THE PAST HOUR. WE EXPECT THE PACIFIC COLD FRONT FURTHER WEST OVER THE TEXAS PANHANDLE TO EVENTUALLY OVERTAKE THE PRE-FRONTAL TROUGH THROUGH THIS AFTERNOON WITH INCREASING STORMS ACROSS OUR FAR WESTERN COUNTIES BY MID-LATE AFTERNOON. CONVECTIVE TEMPERATURE IS AROUND 85 DEGREES PER THIS MORNINGS FWD SOUNDING AND AMDAR VAPOR AND WE ARE JUST A FEW DEGREES BELOW THAT. WITH THIS ALL IN MIND...OUR FIRST WATCH OF THE DAY HAS BEEN ISSUED ACROSS OUR NORTHWEST COUNTIES. TORNADO WATCH 661 IS IN EFFECT UNTIL 9 PM NORTHWEST OF AN EASTLAND...MINERAL WELLS...SAINT JO LINE. WE DO EXPECT THE SEVERE WEATHER THREAT TO RAMP UP ACROSS THE WESTERN HALF OF NORTH TEXAS IN THE 4-7 PM TIME FRAME...AS THE LARGE SCALE ASCENT APPROACHES FROM THE WEST. WITH MORE OF A CAP TO ERODE ACROSS NORTH TEXAS VERSUS OKLAHOMA...ITS LIKELY THE STORM MODE WILL BE MORE CELLULAR INITIALLY VERSUS A SOLID SQUALL LINE THAT IS EXPECTED FURTHER TO THE NORTH. MLCAPE NOW ACROSS THE WESTERN COUNTIES IS 1000-1500 J/KG WITH 0-3KM/0-1KM HELICITIES RANGING FROM 150-300 M2/S2 ACROSS THE WATCH AREA. THROW IN 0-6KM BULK SHEAR ON THE ORDER OF 45-50KTS INDICATES THAT WIND FIELDS WILL BE MORE THAN ENOUGH FOR THE ORGANIZATION OF STRONG TO SEVERE STORMS. INITIAL THREATS INTO EARLY EVENING WILL BE LARGE HAIL... DAMAGING WINDS AND THE POSSIBILITY OF A TORNADO WITH CELLS REMAINING DISCRETE. BY MID EVENING... A 40-50 KT LLJ WILL LIKELY CONGEAL STORMS INTO A LINEAR MCS...WHICH WILL MOVE SOUTH AND EAST OVERNIGHT AND SLOW DOWN. WE THINK THE GREATEST SEVERE WEATHER RISK WILL REMAIN ACROSS THE NORTHWEST HALF OF THE CWA...THEN BECOME MORE LOCALIZED WITH A POSSIBLE INCREASING HYDROLOGICAL SITUATION FOR OUR SOUTHEAST HALF OF THE CWA OVERNIGHT AND EARLY SUNDAY MORNING...THOUGH A VEERING LLJ OVERNIGHT SHOULD KEEP ANY FLOODING MINOR AND LOCALIZED. WE EXPECT THE PACIFIC FRONT TO CONTINUE ITS SOUTHEAST MIGRATION THROUGH THE MORNING HOURS SUNDAY AND LIKELY ENDING RAIN CHANCES ACROSS OUR CENTRAL AND SOUTHEAST TEXAS COUNTIES BY EARLY AFTERNOON. DRY AIR WILL THEN INFILTRATE INTO THE AREA BY SUNDAY EVENING AND INTO THE FIRST HALF OF THE WORK WEEK WITH HIGHS IN THE 80S AND LOWS IN THE 50S AND LOWER 60S. A WEAK SOUTHERN BRANCH SHORTWAVE TROUGH WILL MOVE ACROSS SOUTH TEXAS LATE TUESDAY INTO WEDNESDAY...BUT NOTHING IS EXPECTED ACROSS NORTH TEXAS OUTSIDE OF INCREASING SOUTH WINDS AND SOME MODIFIED MOISTURE RETURN BACK NORTH ACROSS MAINLY EAST TEXAS AND THE LOWER MISSISSIPPI VALLEY. ACCOMPANYING COLD FRONT WILL ARRIVE WEDNESDAY NIGHT INTO THURSDAY AND HAVE PUSHED BEST RAIN CHANCES TO THIS TIME PERIOD MAINLY EAST OF I-35. SEE ENOUGH FORCING WITH THE FRONT AND LAPSE RATES ALOFT FOR THE MENTION OF THUNDER WITH THIS FRONT. FOR THURSDAY AND FRIDAY...AN UPPER LOW DEEPENS OVER THE UPPER MIDWEST AND GREAT LAKES...HELPING TO KEEP A DRY AND COOL CONTINENTAL AIRMASS ACROSS NORTH TEXAS. AS THE UPPER LOW MOVES TOWARD NEW ENGLAND NEXT WEEKEND...WE SHOULD SEE AN UPPER RIDGE ESTABLISH OVER THE SOUTHERN PLAINS WITH A RETURN OF BREEZY SOUTH WINDS AND WARMER TEMPERATURES ONCE AGAIN. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 84 58 85 60 / 70 5 5 0 5 WACO, TX 69 84 55 84 57 / 70 30 5 5 5 PARIS, TX 65 82 54 83 55 / 60 10 5 0 0 DENTON, TX 62 83 52 85 55 / 70 5 0 0 5 MCKINNEY, TX 65 83 52 84 55 / 60 10 5 0 0 DALLAS, TX 67 83 59 86 61 / 60 10 5 0 5 TERRELL, TX 68 83 55 86 57 / 60 20 5 0 5 CORSICANA, TX 69 84 57 84 58 / 70 30 5 5 5 TEMPLE, TX 70 83 56 85 59 / 70 40 5 5 5 MINERAL WELLS, TX 58 86 54 84 55 / 70 5 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 13, 2:50 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 250 PM CDT SAT OCT 13 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 250 PM CDT SAT OCT 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS THROUGH THIS EVENING...THOUGH HIGHEST COVERAGE WILL BE WEST OF A SHERMAN...DALLAS...TO LAMPASAS LINE LATER IN THE DAY. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS TO BETWEEN 60 AND 70 MPH...AND LARGE HAIL. THERE REMAINS A POSSIBILITY OF A FEW ISOLATED TORNADOES THROUGH MID EVENING WEST OF THE INTERSTATE 35 CORRIDOR AND NORTH OF INTERSTATE 20. STORM CHANCES WILL INCREASE AND OVERSPREAD ALL OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS AS THIS SYSTEM MOVES EAST/SOUTHEAST. SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM CHANCES WILL LINGER SOUTH OF A GOLDTHWAITE TO ENNIS TO EMORY LINE SUNDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN TO THE EASTERN HALF NORTH TEXAS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT ACROSS MUCH OF NORTH TEXAS...ESPECIALLY WEST OF A LAMPASAS...TO DALLAS...TO SHERMAN LINE.
In the hours before
Special weather statement, Oct 13, 3:57 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT SAT OCT 13 2012
TXZ100-132130-
YOUNG TX-
357 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN YOUNG COUNTY
AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF THROCKMORTON...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3334 9896 3340 9896 3341 9895 3340 9846
3320 9874 3316 9896 3334 9897
TIME...MOT...LOC 2057Z 220DEG 34KT 3326 9894
CAVANAUGHSpecial weather statement, Oct 13, 4:56 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT SAT OCT 13 2012
TXZ174-132230-
MILAM TX-
456 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
MILAM COUNTY
AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF TAYLOR...MOVING NORTH AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON...ROCKDALE AND
THORNDALE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3072 9726 3075 9732 3089 9726 3111 9683
3108 9681 3107 9682 3105 9676 3103 9678
3100 9675 3097 9677 3093 9676 3090 9672
3091 9668 3087 9670 3082 9664 3073 9662
3046 9716
TIME...MOT...LOC 2156Z 199DEG 35KT 3054 9720Special weather statement, Oct 13, 6:25 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT SAT OCT 13 2012
TXZ147-161-140000-
FREESTONE TX-LIMESTONE TX-
625 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN FREESTONE COUNTY
EAST CENTRAL LIMESTONE COUNTY
AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD AND TEAGUE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3150 9603 3139 9629 3135 9633 3132 9639
3149 9649 3179 9612 3156 9593
TIME...MOT...LOC 2326Z 220DEG 44KT 3143 9629Special weather statement, Oct 13, 7:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SAT OCT 13 2012
TXZ100-101-140045-
JACK TX-YOUNG TX-
715 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN JACK COUNTY
NORTHEASTERN YOUNG COUNTY
AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES EAST OF OLNEY...MOVING EAST AT 35 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3340 9843 3348 9842 3347 9798 3343 9797
3343 9791 3331 9793 3327 9866 3340 9866
TIME...MOT...LOC 0015Z 264DEG 32KT 3343 9839Special weather statement, Oct 13, 7:46 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT SAT OCT 13 2012
TXZ091-101-140115-
JACK TX-MONTAGUE TX-
746 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN JACK COUNTY
SOUTHERN MONTAGUE COUNTY
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF BOWIE...MOVING NORTHEAST AT
55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...FORESTBURG AND
STONEBURG.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3362 9748 3348 9749 3343 9781 3343 9791
3339 9792 3334 9823 3347 9825 3348 9799
3369 9798 3378 9758
TIME...MOT...LOC 0046Z 244DEG 47KT 3347 9805
CAVANAUGHLocal storm report, Oct 13, 8:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT SAT OCT 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG OLNEY 33.37N 98.77W
10/13/2012 YOUNG TX LAW ENFORCEMENT
POWER LINES, POWER POLES, FENCES AND TREES REPORTED DOWN
IN OLNEY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Oct 13, 7:26 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| Oct 13, 7:46 PM CDT | Special Weather Statement | FWD | Montague | 29 min |
| Oct 13, 8:27 PM CDT | Special Weather Statement | FWD | Young | 33 min |
| Oct 13, 8:53 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Oct 13, 9:01 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Oct 13, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 26 min |
| Oct 13, 9:33 PM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Oct 13, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 53 min |
| Oct 13, 9:59 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Oct 13, 10:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Oct 13, 10:30 PM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
| Oct 13, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 56 min |
| Oct 13, 10:38 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 37 min |
| Oct 13, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 35 min |
| Oct 13, 11:10 PM CDT | Special Weather Statement | FWD | Parker | 35 min |
| Oct 13, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| Oct 13, 11:30 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 64 min |
| Oct 13, 11:54 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Oct 14, 12:18 AM CDT | Special Weather Statement | FWD | Hood | 27 min |
| Oct 14, 12:30 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Oct 14, 12:42 AM CDT | Special Weather Statement | FWD | Parker | 33 min |
| Oct 14, 12:59 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 31 min |
| Oct 14, 1:27 AM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Oct 14, 1:55 AM CDT | Special Weather Statement | FWD | Dallas | 35 min |
| Oct 14, 2:11 AM CDT | Special Weather Statement | FWD | Ellis | 34 min |
| Oct 14, 4:24 AM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 96 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.